Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 158, NWS State College, PA

June 11, 2011Lancaster County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 11, 2011, 8:22 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2011, 8:22 PM EDT (00:22 UTC)
Expired
Jun 11, 2011, 9:15 PM EDT
In force
53 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Lancaster County, PA, York County, PA

The radar

The Sterling radar (KLWX), 114 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

758 
WUUS51 KCTP 120022
SVRCTP
PAC071-133-120115-
/O.NEW.KCTP.SV.W.0158.110612T0022Z-110612T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
822 PM EDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 915 PM EDT

* AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR LINEBORO...MOVING NORTHEAST
  AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GLEN ROCK AND NEW FREEDOM AROUND 835 PM EDT...
  SHREWSBURY AROUND 840 PM EDT...
  STEWARTSTOWN AROUND 850 PM EDT...
  HOLTWOOD AND SUNNYBURN AROUND 915 PM EDT...

THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 3979 7696 3987 7682 3982 7677 3985 7626
      3972 7616 3971 7692
TIME...MOT...LOC 0022Z 242DEG 22KT 3975 7682

$$

FORECASTER: KREKELER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 4:14 PM EDT, 4 hours 8 minutes earlier.

Area forecast discussion, Jun 11, 4:14 PM EDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
414 PM EDT SAT JUN 11 2011

.SYNOPSIS...
THE REGIONS REMAINS IN A WARM AND MOIST AIR MASS THIS AFTERNOON.
LOOK FOR SHOWERS AND THUNDERSTORMS TO INCREASE IN COVERAGE. SOME
OF THESE STORMS WILL BRING HEAVY RAINFALL ESPECIALLY IN THE
SOUTHEAST PORTION OF THE FORECAST AREA WHERE A FLASH FLOOD WATCH
IS IN EFFECT UNTIL 12AM SUNDAY MORNING. A FRONTAL SYSTEM WILL PUSH
SOUTH ACROSS THE REGION LATE TONIGHT BRINGING AN END TO THE
PRECIPITATION AND COOLER AND MUCH DRIER TEMPERATURES TO BEGIN THE
NEW WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
RADAR STARTING TO SHOW INCREASE IN ACTIVITY AS DAYTIME HEATING
MAXIMIZES. STORM MOVEMENT WILL BE SE AT NEAR 20 KNOTS. NOT
EXPECTING BIG HAIL OR STRONG WINDS WITH THESE...MORE LIKELY VERY
HEAVY RAINFALL WITH PLENTY OF LIGHTNING AND THUNDER. 12Z NAM12
AND RECENT HRRR RUNS SHOWS STRONG CONVECTION FORMING ACROSS
CENTRAL PA AND INTENSIFYING ACROSS SE ZONES. GIVEN LAST NIGHTS
RAINFALL AND STREAM RISES AND POTENTIAL FOR HEAVY RAIN IN A SHORT
PERIOD OF TIME WE ISSUED A FLASH FLOOD WARNING FOR SE COUNTIES
THROUGH MIDNIGHT TONIGHT. FRONTAL SYSTEM ARRIVES OVERNIGHT WITH
DEW POINTS DROPPING AND PRECIPITATION ENDING FROM THE NW.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
FOCUS OF PRECIPITATION SUNDAY MORNING ON SE HALF OF CWA AS FRONTAL
SYSTEM SHOULD HAVE MADE THROUGH THE REST OF THE AREA. LOOK FOR
COOLER TEMPERATURES AND LOWER HUMIDITY'S AS THE DAY PROGRESSES.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
WEAK FRONTAL BOUNDARY EXITING TO THE SE SUN NIGHT WILL KEEP
MENTION OF A LINGERING SHOWER IN THE SE. TEMPS WILL BE COOLER
/BELOW NORMAL/ FOR SUN/MON. LOW CHANCE FOR A SHOWER/TSTM ON
MONDAY INTO TUESDAY AS WEAK TROUGH IN THE WAKE OF DEPARTING LOW
EDGES SOUTHWARD TOWARD THE PA/NY BORDER WITH A BIT OF MID LEVEL
SUPPORT.

AFTER THAT...RIDGING RETURNS FOR MIDWEEK AS WED/THU WILL SEE A
RETURN OF WARMER TEMPERATURES /AT OR SLIGHTLY ABOVE
NORMAL/...THOUGH GFS/ECMWF BECOME OUT OF PHASE BY THIS TIME. THE
NEXT CHC OF RAIN SHOULD HOLD OFF UNTIL AT LEAST WED NIGHT...WHEN
AN MCS MAY ENCROACH FROM THE WEST. INCREASING CHANCES FOR
SCATTERED TSTMS THUR-FRI AS THE SFC HIGH AND UPPER RIDGE WEAKEN
AND SLIDE OFF THE MID ATLC COAST...ALLOWING A FNTL SYS TO APPROACH
THE REGION FROM THE MIDWEST.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
THUNDERSTORMS ARE BEGINNING TO DEVELOP ACROSS THE NORTHERN AND
WESTERN PORTIONS OF THE STATE THIS AFTERNOON. SHORT TERM MODEL
GUIDANCE SUGGESTS THAT THESE STORMS SHOULD ORGANIZE INTO A LINE
OF POSSIBLE STRONG STORMS AND MOVE EASTWARD ACROSS THE STATE LATE
THIS AFTERNOON AND INTO THE EVENING. HAVE INCLUDED VCTS AND AND
CB AT ALL SITES...NO TSRA DUE TO LOW CONFIDENCE THAT A STORM WILL
HIT ANY ONE SITE. WILL AMEND AS NEEDED. COLD FRONT WILL MOVE
THROUGH OVERNIGHT AND INTO THE EARLY MORNING. BR/FG AND LOW
STRATUS WILL BE A CONCERN BY EARLY MORNING.

OUTLOOK...

SUN...VFR.

MON-THU MAINLY VFR.

&&

.HYDROLOGY...
WENT AHEAD AND ENDED FLOOD WARNINGS FOR SWATARA CREEK AS THE CREST
OCCURRED AND THE CREEK IS FALLING AND MARFC FORECAST DOES NOT SHOW
ADDITIONAL RAINFALL WILL RESULT IN RENEWED RISES THERE. WILL
CONTINUE FLASH FLOOD WATCH AS HEAVY RAIN FROM ANY THUNDERSTORMS
THIS EVENING COULD BRING FAST RISES TO SMALL STREAMS AND POTENTIAL
FLASH FLOODING.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ056>059-
063>066.

&&

SYNOPSIS...ROSS/DEVOIR/CERU
NEAR TERM...ROSS
SHORT TERM...ROSS
LONG TERM...RXR
AVIATION...KREKELER
HYDROLOGY...
Hazardous weather outlook, Jun 11, 10:54 AM EDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1054 AM EDT SAT JUN 11 2011

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
121500-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
1054 AM EDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE
REGION THIS AFTERNOON AND EVENING. THE MAIN THREATS ARE LOCALLY
HEAVY RAINFALL...HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ056>059-063>066-121500-
PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1054 AM EDT SAT JUN 11 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION...SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS
THE REGION THIS AFTERNOON AND EVENING. THE MAIN THREATS ARE
LOCALLY HEAVY RAINFALL...HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 11, 6:28 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
628 PM EDT SAT JUN 11 2011

PAZ026-034-035-112330-
BEDFORD PA-FULTON PA-HUNTINGDON PA-
628 PM EDT SAT JUN 11 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN
BEDFORD...NORTHEASTERN FULTON AND SOUTHWESTERN HUNTINGDON COUNTIES
THROUGH 730 PM EDT...

AT 626 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEW
ENTERPRISE...MOVING EAST NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THIS STORM. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THIS STORM WILL BE NEAR SAXTON AROUND 640 PM...COALMONT
AROUND 650 PM...BROAD TOP CITY AROUND 700 PM...WATERFALL AROUND 710
PM...SALTILLO AROUND 720 PM AND CASSVILLE AROUND 730 PM.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 183
AND 186.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
522.

LAT...LON 4011 7833 4021 7843 4026 7832 4025 7829
      4028 7827 4042 7792 4012 7783 4007 7785
      4007 7822

FORECASTER: LAMBERT
Special weather statement, Jun 11, 6:53 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
653 PM EDT SAT JUN 11 2011

PAZ012-019-037-041-045-046-049-112315-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-TIOGA PA-UNION PA-
653 PM EDT SAT JUN 11 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN CLINTON...
LYCOMING...NORTH CENTRAL CENTRE...NORTH CENTRAL UNION AND
SOUTHEASTERN TIOGA COUNTIES...

AT 649 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM CEDAR
RUN TO BEECH CREEK...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS TO 40 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE
POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THESE STORMS WILL BE NEAR WATERVILLE AROUND 700
PM...SALLADASBURG AROUND 710 PM AND TROUT RUN AROUND 720 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 173 AND 206...I-180 BETWEEN MILE MARKERS 20
AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 14...STATE ROAD 120.

LAT...LON 4161 7687 4160 7682 4156 7680 4104 7694
      4103 7772 4105 7771 4109 7763 4111 7768
      4150 7744 4167 7688

FORECASTER: GARTNER
Special weather statement, Jun 11, 7:07 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
707 PM EDT SAT JUN 11 2011

PAZ037-112330-
TIOGA PA-
707 PM EDT SAT JUN 11 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN TIOGA
COUNTY...

AT 702 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MILLERTON TO TIOGA...MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THESE STORMS WILL BE
NEAR ROSEVILLE AROUND 720 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15.

LAT...LON 4199 7692 4181 7689 4178 7689 4182 7727
      4194 7718 4200 7706 4201 7693

FORECASTER: GARTNER
Local storm report, Jun 11, 8:03 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
803 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     LEBANON                 40.34N  76.42W
06/11/2011                   LEBANON            PA   911 CALL CENTER

            NUMEROUS TREES DOWN

&&

EVENT NUMBER CTP1100260

MACH
Local storm report, Jun 11, 8:07 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
807 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     FLASH FLOOD      JONESTOWN               40.41N  76.48W
06/11/2011                   LEBANON            PA   911 CALL CENTER

            FLOODED HOUSE IN JONESTOWN BOROUGH

&&

EVENT NUMBER CTP1100261

MACH
Local storm report, Jun 11, 8:13 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
813 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     TORNADO          LEBANON                 40.34N  76.42W
06/11/2011                   LEBANON            PA   PUBLIC

            TORNADO IN NORTH ANNVILLE TWSP. - EXTENSIVE DEBRIS

&&

EVENT NUMBER CTP1100262

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:04 PM EDTFlash Flood WarningCTPYork3 hr
Jun 11, 8:23 PM EDTSpecial Weather StatementCTPColumbia, Montour, Sullivan37 min
Jun 11, 8:41 PM EDTSevere Thunderstorm WarningCTPLancaster, York79 min
Jun 11, 8:59 PM EDTSpecial Weather StatementCTPColumbia, Montour, Sullivan31 min
Jun 11, 10:01 PM EDTSpecial Weather StatementCTPLancaster59 min
Jun 11, 10:31 PM EDTRiver Flood WarningCTPDauphin, Lebanon, Schuylkill6 hr
Jun 12, 12:26 AM EDTRiver Flood WarningCTPDauphin, Lebanon7 hr
Jun 12, 11:49 AM EDTSpecial Weather StatementCTPMifflin41 min
Jun 12, 12:28 PM EDTSpecial Weather StatementCTPBedford32 min
Jun 12, 1:13 PM EDTSpecial Weather StatementCTPJuniata, Perry32 min
Jun 12, 1:22 PM EDTSpecial Weather StatementCTPFranklin, Fulton23 min
Jun 12, 1:30 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Perry60 min
Jun 12, 1:53 PM EDTSpecial Weather StatementCTPFranklin37 min
Jun 12, 2:02 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton58 min
Jun 12, 2:06 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more54 min
Jun 12, 2:49 PM EDTTornado WarningCTPDauphin, Lancaster, York26 min
Jun 12, 2:50 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Lancaster, York3 hr
Jun 12, 2:56 PM EDTSevere Thunderstorm WarningCTPAdams, Dauphin, Lancaster, Lebanon, York79 min
Jun 12, 3:16 PM EDTTornado WarningCTPLancaster, York44 min
Jun 12, 3:47 PM EDTTornado WarningCTPYork13 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.